MathSciNet Relay Station
MathSciNet bibliographic data
MR2054191 (2005a:37064) 37E05 (37A05 37C30 37D20)
Hu, Huyi Decay of correlations for piecewise smooth maps with indifferent fixed points. Ergodic Theory Dynam. Systems 24 (2004), no. 2, 495–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement